# SDR 2000ZZZX343

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503294
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FOLLOWING:  CORROSION ON FUSELAGE TOP AT STA 980, BETWEEN LONGERONS L2 LT AND L2 RT.  REPAIRED CORROSION DAMAGE IAW FINE AIRLINES EA NR G5313-07: 00, SEMAN EO NR 990093 AND BOEING MESSAGE M-7200-99-07595.
